Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Had A Shot Of Prolia In August Does Anybody Have A Rash From It It Is One Of The Side Effects

I Had A Shot Of Prolia In August Does Anybody Have A Rash From It It Is One Of The Side Effects

A MyOsteoTeam Member said:

Yes, I developed a red rash on one side of my face along with red puffy eyelids and brows. It wasn't a prickly heat rash, but looked more like red burn marks. The new GP I consulted said I was allergic to Prolia and should not have any more injections. The rash took about a month to subside. It is a listed side effect but apparently is not very common.

posted 4 days ago
A MyOsteoTeam Member said:

Sounds a plan!

posted 11 months ago
A MyOsteoTeam Member said:

I hope I dont get it. I have my first infusion tomorrow. I have had a reaction to fosamax so they are going to try for 10 min and see if all goes well then if ok give me the rest at a slow pace over 2 hrs

posted 11 months ago
A MyOsteoTeam Member said:

I have had two Reclast infusions and since a few days after the second one last November have prickly heat rash! All the doctors say it’s not connected!

posted 11 months ago
A MyOsteoTeam Member said:

thank for answering me and glad you not have rashes

posted 11 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in